Journal of Symbolic Logic

CM-Triviality and Stable Groups

Frank O. Wagner

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We define a generalized version of CM-triviality, and show that in the presence of enough regular types, or solubility, a stable CM-trivial group is nilpotent-by-finite. A torsion-free small CM-trivial stable group is abelian and connected. The first result makes use of a generalized version of the analysis of bad groups.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 4 (1998), 1473-1495.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745643

Mathematical Reviews number (MathSciNet)
MR1665759

Zentralblatt MATH identifier
0932.03043

JSTOR
links.jstor.org

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]
Secondary: 20F99: None of the above, but in this section

Citation

Wagner, Frank O. CM-Triviality and Stable Groups. J. Symbolic Logic 63 (1998), no. 4, 1473--1495. https://projecteuclid.org/euclid.jsl/1183745643


Export citation